Home / Journals / Mathematics & Statistics | Electrical & Computer Science / International Journal on Data Science and Technology
ISSN Print: 2472-2200
Frequency: Quarterly
ISSN Online: 2472-2235
Recommend to Library
Rawan Almutlaq, Alaaeldin Hafez
Pages: 23-36   Published Online: Jan. 8, 2020
PDF (1042KB)    
Tilahun Bedaso Merga, Belay Shobisso Sofamo
Pages: 37-43   Published Online: Jan. 8, 2020
PDF (302KB)    
Gizatie Desalegn, Mesfin Abebe, Fisha Haileslassie, Melese Kalayu
Pages: 1-9   Published Online: Jan. 6, 2020
PDF (1450KB)    
Mohaiminul Islam
Pages: 10-15   Published Online: Jan. 6, 2020
PDF (836KB)    
Femi Samuel Adeyinka
Pages: 16-22   Published Online: Jan. 6, 2020
PDF (1127KB)    
Evgeniy Bryndin
Pages: 66-72   Published Online: Dec. 31, 2019
PDF (409KB)    
Hashnayne Ahmed, Shek Ahmed
Pages: 73-82   Published Online: Dec. 31, 2019
PDF (1298KB)    
Fisha Haileslassie, Adane Leta, Gizatie Desalegn, Meles Kalayu
Pages: 57-65   Published Online: Dec. 24, 2019
PDF (2057KB)    
He Song, Shaolin Hu
Pages: 45-56   Published Online: Aug. 28, 2019
PDF (667KB)    
Editorial Board
More
Irshad Ullah Education Department, Government of Khyber Pakhtunkhwa
Khyber Pakhtunkhwa, Pakistan
Mahmoud K. Okasha
Department of Statistics, Al Azhar University of Gaza
Gaza, Palestine, Palestinian Territories
Peer Reviewers
More
Sunanda Mulik
Department of Computer Science, Vishwakarma University Pune
Pune, Maharashtra, India
Abhilash Kancharla
Department of Computer Science, Oklahoma State University
Stillwater, Oklahoma, USA
Terungwa Simon Yange
Department of Mathematics, University of Agriculture Makurdi
Makurdi, Benue, Nigeria
Nirmalya Thakur
Department of Electrical Engineering and Computer Science, University of Cincinnati
Cincinnati, Ohio, USA
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186